# SDR UALA2009031900846

- Difficulty date: March 18, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 27,045 hours, 6,866 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: S416T203154
- Part serial: 39
- Condition: Unserviceable
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE DEPLOYMENT BAR CLAMPS ARE BROKEN AND SLIDE UNLACED.  REMOVED AND REPLACED RT OFF WING SLIDE.
